# SDR IPXA1564612

- Difficulty date: January 24, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 24,013 hours, 15,834 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1310-1410
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, AFT CARGO BAY LT FLOOR TO SIDEWALL SUPPORT BS 1310-1410 IS CORRODED AROUND INBD NUTPLATES.  R & R PANEL IAW SRM 51-40-05-0G, 51-40-02-0G.
